# SDR AALA202502107673

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 24,958 hours, 9,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS VERY DIFFICULT TO OPEN IN FLIGHT. THE DOOR STRIKES APPEAR TO FUNCTION NORMALLY. MAINTENANCE FOUND LOOSE SCREWS IN VERTICAL FLIGTH DECK DOOR JAMB AND TIGHTENED THE SCREWS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 52-51-00.
